A class of game theory constructions that are of interest in
Doklady Akademii Nauk, Tome 287 (1986) no. 5, pp. 1044-1046
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_287_5_a3,
author = {N. S. Kukushkin and I. S. Menshikov and O. R. Men'shikova and N. N. Moiseev},
title = {A class of game theory constructions that are of interest in},
journal = {Doklady Akademii Nauk},
pages = {1044--1046},
year = {1986},
volume = {287},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_287_5_a3/}
}
TY - JOUR AU - N. S. Kukushkin AU - I. S. Menshikov AU - O. R. Men'shikova AU - N. N. Moiseev TI - A class of game theory constructions that are of interest in JO - Doklady Akademii Nauk PY - 1986 SP - 1044 EP - 1046 VL - 287 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1986_287_5_a3/ LA - ru ID - DAN_1986_287_5_a3 ER -
N. S. Kukushkin; I. S. Menshikov; O. R. Men'shikova; N. N. Moiseev. A class of game theory constructions that are of interest in. Doklady Akademii Nauk, Tome 287 (1986) no. 5, pp. 1044-1046. http://geodesic.mathdoc.fr/item/DAN_1986_287_5_a3/